Poisson Structures Compatible with the Cluster Algebra Structure in Grassmannians
Artikel i vetenskaplig tidskrift, 2012

The present paper is a first step toward establishing connections between solutions of the classical Yang-Baxter equations and cluster algebras. We describe all Poisson brackets compatible with the natural cluster algebra structure in the open Schubert cell of the Grassmannian G(k)(n) and show that any such bracket endows G(k)(n) with a structure of a Poisson homogeneous space with respect to the natural action of SLn equipped with an R-matrix Poisson-Lie structure. The corresponding R-matrices belong to the simplest class in the Belavin-Drinfeld classification. Moreover, every compatible Poisson structure can be obtained this way.

Poisson-Lie group

lie groups

cluster algebra

Grassmannian

Författare

M. Gekhtman

M. Shapiro

Alexander Stolin

Göteborgs universitet

Chalmers, Matematiska vetenskaper

A. Vainshtein

Letters in Mathematical Physics

0377-9017 (ISSN) 1573-0530 (eISSN)

Vol. 100 139-150

Ämneskategorier

Matematik

DOI

10.1007/s11005-012-0547-8